Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 7307834, 12 pages
https://doi.org/10.1155/2017/7307834
Research Article

Consensus Conditions for High-Order Multiagent Systems with Nonuniform Delays

School of Aeronautics and Astronautics, University of Electronic Science and Technology of China, Chengdu 611731, China

Correspondence should be addressed to Kaiyu Qin

Received 20 May 2016; Revised 8 October 2016; Accepted 16 October 2016; Published 9 April 2017

Academic Editor: Guido Ala

Copyright © 2017 Mengji Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mengji Shi, Kaiyu Qin, Ping Li, and Jun Liu, “Consensus Conditions for High-Order Multiagent Systems with Nonuniform Delays,” Mathematical Problems in Engineering, vol. 2017, Article ID 7307834, 12 pages, 2017. doi:10.1155/2017/7307834